# SDR UIEA200400199

- Difficulty date: December 7, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Engine: Ge CF680C2*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EICAS MESG; ENGINE NR 1 OIL PRESSURE.  CONFIRMED OIL PRESSURE BELOW 10 PSI.  SHUTDOWN NR 1 ENGINE.  CONFIRMED NR 1 ENGINE OIL QTY LOW, AND ON INSPECTION FOUND B-NUT LOOSE FROM OIL TUBE CONNECTED TO FRONT OF MAIN GEAR BOX AT 6 O’CLOCK POSITION.  SERVICED ENGINE OIL TO FULL AND SECURED B-NUT IAW MM 79-10-00.  PERFORMED INSPECTION ON MAIN OIL SCREEN, CHIP DETECTOR AND SCAVENGE SCREEN IAW MM 79-21-06 AND MM 79-21-04 NO CONTAMINATION FOUND.  PERFORMED WINDMILL INSPECTION IAW MM 72-00-00, PAGE 206.   NO DEFECTS NOTED.  PERFORMED HIGH POWER RUN UP, ALL INDICATIONS NORMAL.  REINSPECTED ALL SCREENS, ALL NORMAL.
